# SDR QXEA200301562

- Difficulty date: December 15, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 14,654 hours, 20,956 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORE RUDDER LOWER CLOSING RIB IS CRACKED. REPLACED IAW DHC-8-200 SRM 51-40-11.
